Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 262, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 6, 2017, 2:53 AM PST. It took effect at Dec 6, 2017, 9:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2017, 2:53 AM PST (10:53 UTC)
- In effect from
- Dec 6, 2017, 9:00 PM PST
- Expired
- Dec 7, 2017, 3:00 PM PST
- In force
- 18 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
296 WHUS76 KMTR 061053 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 253 AM PST WED DEC 6 2017 PZZ571-061900- /O.NEW.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 253 AM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-061900- /O.NEW.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 253 AM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
949 WHUS76 KMTR 061620 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 820 AM PST WED DEC 6 2017 PZZ571-070030- /O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 820 AM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... * WINDS...EAST 15 TO 25 KT. * SEAS...AROUND 5 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-070030- /O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 820 AM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST THURSDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
137 WHUS76 KMTR 062217 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 217 PM PST WED DEC 6 2017 PZZ571-070630- /O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 217 PM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... * WINDS...EAST 15 TO 25 KT. * SEAS...AROUND 5 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-070630- /O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 217 PM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST THURSDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS76 KMTR 070433 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 833 PM PST WED DEC 6 2017 PZZ571-071245- /O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 833 PM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...AROUND 5 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-071245- /O.CON.KMTR.SC.Y.0262.171207T0500Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 833 PM PST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
386 WHUS76 KMTR 071039 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 239 AM PST THU DEC 7 2017 PZZ530-071845- /O.EXA.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 239 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-071845- /O.CON.KMTR.SC.Y.0262.171207T1100Z-171207T2300Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 239 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-071845- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 239 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
284 WHUS76 KMTR 071237 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 437 AM PST THU DEC 7 2017 PZZ571-071700- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 437 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-071700- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 437 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-071700- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 437 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
300 WHUS76 KMTR 071620 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 820 AM PST THU DEC 7 2017 PZZ571-072300- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 820 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-072300- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 820 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-072300- /O.CON.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 820 AM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS76 KMTR 072258 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 258 PM PST THU DEC 7 2017 PZZ571-080000- /O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 258 PM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ PZZ545-080000- /O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 258 PM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ PZZ530-080000- /O.EXP.KMTR.SC.Y.0262.000000T0000Z-171207T2300Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 258 PM PST THU DEC 7 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 2:49 AM PST, 4 minutes earlier.
Area forecast discussion, Dec 6, 2:49 AM PST, 4 minutes before
Area Forecast Discussion National Weather Service San Francisco Bay Area 249 AM PST Wed Dec 6 2017 .SYNOPSIS...A strong ridge of high pressure over much of the West Coast will result in dry weather conditions likely through all of next week. Overnight conditions will be very cool through at least into Thursday morning, with freezing temperatures likely in the coldest inland valleys. Daytime temperatures will gradually warm through the week into the weekend. && .DISCUSSION...as of 3:00 AM PST Wednesday...Quite a change from 24 hours ago. This time yesterday morning we were still looking at some spots in the North Bay well in the 50s due to moderate winds. Today it's a different story with nearly calm winds leading to much lower numbers -- in some cases nearly 20 degrees cooler. Will keep the current freeze warning going with many spots in the North Bay plus southern Salinas Valley likely to drop into the 20s. Might also see a few pockets of 20s stretching from Morgan Hill to Gilroy. Synoptically a strong ridge of high pressure centered just off the coast will be the dominate weather feature for our region the next seven days, and likely the next fourteen days. The ridge aloft will combine with offshore flow at the surface keeping sea breezes away from most spots. This will allow coastal areas to warm just as much as the interior. Temperatures will trend upward through the weekend as the ridge expands and becomes centered overhead plus 850 mb temperatures also increase. This will lead to highs returning to the 70s for the southern third of the CWA with 60s common for the rest of our area by tomorrow. Would not be completely surprised if an isolated spot in Monterey County even hits 80s degrees over the weekend. Still no sign of wet weather retuning to our region. 6 to 10 and 8 to 14 day outlooks both continue to strongly favor warmer than normal temperatures with drier than normal conditions. If that holds, it will take us out to January 20th. Some hints that rain may return beyond that point. && .AVIATION...As of 03:22 PM PST Tuesday...for 00Z TAFS...VFR with SKC. General NE winds will keep lower levels dry. Nailing down specific wind direction at times may be problematic at times given lighter flow. Think low levels will be mixed enough to prevent fog for KSTS. Vicinity of KSFO...VFR with clear skies. SFO Bridge Approach...Similar to KSFO. Monterey Bay Terminals...VFR with clear skies. && Record low temperatures for Wednesday, December 6, 2017. Location Wednesday Healdsburg 28 in 1909 Santa Rosa 26 in 1978 Calistoga 18 in 2013 Kentfield 28 in 2013 San Rafael 30 in 2013 Napa 25 in 2013 San Francisco 40 in 2013 SFO Airport 37 in 2013 Half Moon Bay 31 in 2013 Oakland Airport 32 in 2005 Richmond 35 in 2013 Livermore 26 in 2013 Moffett Field 33 in 2013 San Jose 30 in 2013 Gilroy 25 in 2013 Santa Cruz 29 in 2013 Salinas 27 in 2013 Salinas Airport 30 in 2013 Monterey 35 in 1942 King City 21 in 2013 && .MARINE...as of 03:21 PM PST Tuesday...Offshore to northerly winds will prevail over the coastal waters through Wednesday. Winds will be locally strong along the immediate coast near coastal gaps or passes. Generally light to locally moderate northwest seas with a longer period. && .MTR WATCHES/WARNINGS/ADVISORIES... .Tday...Freeze Warning...CAZ506-516 && PUBLIC FORECAST: Bell AVIATION: MM MARINE: MM Visit us at www.weather.gov/sanfrancisco Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/nwsbayarea www.twitter.com/nwsbayarea www.youtube.com/nwsbayarea
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.